Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MASIMO CORPORATION RD SET; OXIMETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MASIMO CORPORATION RD SET; OXIMETER
Model Number
4003
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Pulse oximeter new from package, did not read.Troubleshooted monitor and cables, determined to be pulse ox as prior pulse ox was reading.Monitor read with new pulse ox.Manufacturer response for oximeter, rd set (per site reporter).
New Search
Submit an Adverse Event Report
Brand Name
RD SET
Common Device Name
OXIMETER
Manufacturer
(Section D)
MASIMO CORPORATION
52 discovery
irvine CA 92618
MDR Report Key
19537153
Report Number
19537153
Device Sequence Number
6171421
Product Code
DQA
UDI-Device Identifier
00843997009591
UDI-Public
(01)00843997009591
Combination Product (Y/N)
N
Initial Reporter State
MN
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
05/30/2024
Report Date
(Section F)
05/30/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
4003
Device Catalogue Number
4003
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
06/14/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
05/30/2024